Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Kidney transplantation. Urination issue. Do kidney biopsy?

i am 68 year old man. i HAD GOT KIDNEY TRANSPLANTATION IN YEAR 2003. NOW MY ALBUMIN LEVEL IS HIGH DUE TO THAT MY DOCTER SUGGESTED TO ME TO DO KIDNEY BIOPSY SO I HAVE UNDERGONE BIOPSY BEFORE TWO DAYS. THE BIOPSY WAS NOT SUCCESSFUL AFTER THAT I HAVE GOT PROBLEM IN URINATION. I HAVE FEELING OF URINATION BUT URIN DOESNOT PASSING. KINDLY GIVE SUGGESTION TO ME WHAT I HAVE TO DO NOW.
THANKING YOU,
R. L. RATHORE
INDIA
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Hi
Thanks for the query.
I assume that your urine albumin levels were high and that is why a biopsy was adviced.
If you have difficulty in passing urine now it may be due to a blood clot in the bladder which may be seen due to post biopsy bleeding.
So i Suggest that you should get an ultrasound of the kidney and bladder and a urine analysis.
Based on the results your nephrologist can discuss further treatment options with you.
Hope this helps
Good luck.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor